# SDR 05FDEA01676

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT THRUST REVERSER UPPER SLIDER TRACK CRACKED.  REMOVED AND INSTALLED NEW REVERSER AS PER WORK CARD 78T3002-L AND WORK CARD 78T3902-L. ADJUSTMENT AND OPERATION   CHECK CARRIED OUT AS PER WORK CARD 78T3902-L, GE NR 2 LEFT THRUST REVERSER DOOR - INSTALL.
